MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Catalog Number 354218
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Although the device involved is not available for evaluation, the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: customer reported that the primimg chamber is separating and leaked during use.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No samples were provided for evaluation; however, photos were provided.The photos were visually inspected and although one photo confirmed leakage, the exact location could not be determined via the photo.House retain samples were functionally tested per specification and were found acceptable.While we are unable to confirm the specific nature of the reported defect, all available information regarding this occurrence has been forwarded to our material review broad (mrb) business unit leaders and all personnel involved in the manufacturing and inspection of this product in order to heighten awareness.We will maintain this report for further references and continue to monitor other reports for similar occurrences.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.If a sample and or any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
BLOOD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key8486566
Report Number9614279-2019-00044
Device Sequence Number1884568
Product Code FPA
UDI-Device Identifier04046964182310
UDI-Public04046964182310
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2021
Device Catalogue Number354218
Device Lot Number0061650661
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer03/27/2019
Initial Report FDA Received Date04/05/2019
Supplement Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1